MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY, INC CABLE-READY® CABLE GRIP SYSTEM, GREATER TROCHANTERIC REATTACHMENT (GTR) DEVICE; INTEGRAL LONG GREATER TROCHANTERIC REATTACHMENT DEVICE (GTR) W/4 CABLES, 23X121M

PIONEER SURGICAL TECHNOLOGY, INC CABLE-READY® CABLE GRIP SYSTEM, GREATER TROCHANTERIC REATTACHMENT (GTR) DEVICE; INTEGRAL LONG GREATER TROCHANTERIC REATTACHMENT DEVICE (GTR) W/4 CABLES, 23X121M
Model Number 00-2232-002-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left hip arthroplasty on (b)(6) 2024.Subsequently, the patient was revised due to infection on (b)(6) 2025.The cpt femoral stem, cables, and avantage acetabular components were all removed and replaced.
 
Additional Manufacturer Narrative
The complaint was investigated and evaluated with the information provided.The infection was identified post-operatively and resulted in construct revision of the gtr implant and other devices not manufactured by resolve surgical technologies.The source of infection is potentially related to the implant, but a causal relation cannot be identified with the current information or further testing.A device evaluation was unable to be conducted, as the impacted device is not available for return after it was explanted.No product malfunction has been identified.The device, along with other devices in the construct not manufactured by resolve, was removed during revision surgery for a post-operative infection.A dhr review was conducted confirming no nonconformities or scrap were identified during production.The certificate of sterilization from the subcontract sterilizer confirms that the product was properly exposed to gamma irradiation for an absorbed dose of 27.2-35.4 kgy.The lot met specifications and release requirements at the time of shipment.A historical data analysis was conducted that returned no trends or capas related to this event.The root cause cannot be established with the information currently available.

Brand Name
CABLE-READY® CABLE GRIP SYSTEM, GREATER TROCHANTERIC REATTACHMENT (GTR) DEVICE
Common Device Name
INTEGRAL LONG GREATER TROCHANTERIC REATTACHMENT DEVICE (GTR) W/4 CABLES, 23X121M
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY, INC
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY, INC
375 river park circle
marquette MI 49855
Manufacturer Contact
timothy kolesar
375 river park circle
marquette, MI 49855
MDR Report Key23634084
Report Number1833824-2025-00029
Device Sequence Number9336810
Product Code KTT
UDI-Device Identifier00846468064051
UDI-Public00846468064051
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K000734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00-2232-002-05
Device Lot Number56719952
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight50 KG